# SDR AALA990805

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: Corroded
- Location: Bs 720-735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28L AT STATION 720 PLUS 15 INCHES.  REMOVED CORROSION INSTALLED REPAIR STRAP PER ESO 11697 DATED 5-27-99.  (M)
